# SDR ASMF202110013

- Difficulty date: August 19, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 30,309 hours, 3,995 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED SEVERAL LIGHTNING STRIKE ON WINDOW EROSION PROTECTION. MAINTENANCE PERSONNEL PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION PHASE 1A, LEVEL EXAMINATION AND PHASE 1B AND II, GENERAL VISUAL INSPECTION AND SYSTEM COMPONENTS IAW AMM DMC-B-787-A-05-51-19-00A-311A-A, DETECTING A LIGHTNING STRIKES ON WINDOW EROSION PROTECTION BETWEEN STA 705-729 AT FWD LOWER CORNER AND AFT TRAILING EDGE; ON WINDOW EROSION PROTECTION BETWEEN STA 729-753 AT FWD AND AFT UPPER EDGE; ON FASTENER STA 660 BETWEEN STRG 19 AND 20 RH AT R2 DOOR; ON RUDDER TIP CORNER. THE WO´S 7683825, 7719495, 7719498, 7719529, 7719603, 7721121 AND 7721123 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; DAMAGES WERE REMOVED IAW B-787-A-56-20-02-03A-661A-A, TABLE 1, NOTE 6, FIGURE 4; HFEC INSPECTIONS WERE PERFORMED IAW SRM B787-A-56-20-02-03A-661A-A, TABLE 1, NOTE 7; NDTM PART 6, 51-00-05 PROCEDURE 1; DETAIL VISUAL INSPECTION AND TAP TEST IN AFFECTED AREAS WERE PERFORMED IAW B787 NDTM PART 1, 51-05-02; ULTRASONIC PULSE-ECHO INSPECTION PERFORMED AROUND FASTENER AND 6" MORE AROUND FASTENER IAW B787 NDTM PART 4, 51-00-02; RESIN-SWEEP REPAIRS WERE PERFORMED IAW SRM B787-A-56-20-02-03A-661A-A, PARAGRAPH 3, TABLE 1; TEMPORARY SEALED WERE PERFORMED IAW MESSAGES BOEING NUMBER AMX-AMX-21-0356-02B AND SRM B787-A-52-10-01-01A-661A-A, PARAGRAPH 2.F.(1)(A); DAMAGES WERE ELIMINATED IAW SRM B787-A-55-40-30-01A-661A-A, PARAGRAPH 3, TABLE1, NOTE 7, FIGURE 2; DAMAGES WERE SEALED IAW MESSAGES BOEING NUMBER AMX-AMX-21-0355-02B AND SRM B787-A-56-20-02-03A-661A-A, TABLE 1, NOTE 7, ALL CORRECT.
